MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 5F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 5F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-5040
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case ¿ usa (b)(4).Patient id: (b)(6).8/19/24: additional information received in in-box on 8/8/24.Attached email and revision op report.Updated aware date on tibial insert and added device information for femur, tibial tray, and patella based on new information received.Preoperative diagnosis indicated failed left total knee arthroplasty due to polyethylene wear.Postoperative diagnosis indicated left total knee arthroplasty due to polyethylene wear and early loosening.Indication for procedure: (b)(6) is a 79-year-old who underwent a prior total knee arthroplasty with a recalled prosthetic device.Due to concerns for early loosening and early polyethylene wear, the patient was offered revision total knee arthroplasty in its entirety.Intraoperative findings: significant osteolysis, early loosening of components and significant polyethylene wear of the patella component and tibial liner.Brief description of operative procedure: a parapatellar arthrotomy was performed and immediately upon making this, a large effusion was encountered.There were polyethylene fragments floating within the knee and polyethylene wear noted of the patellar component and tibial liner.Some early osteolysis was noted in the femur and tibia.Decision was made to proceed with full revision at this point.The patellar component was excised and resurfaced.The interface between the femoral component in the native femur was interrupted at the cement-implant interface and was therefore removed with minimal bone loss.The same technique was used to remove the tibial component with minimal bone loss.The patient was revised to a competitor¿s devices.No further issues or complication were reported.The patient was taken to recovery in stable condition.No additional information is available.Original description summary: it was reported via legal documentation that approximately 88 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, rehabilitation, pain and suffering, past and future cost of medical care, loss of earning capacity, and mental and emotional distress.No further issues or complications were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-0021-2022 02-012-35-5009 - logic tibia ps mod insrt sz 5 9mm serial: (b)(6), 510k: k033883, udi: (b)(4), product code: jwh, x-ray: no, operative notes: yes.02-010-01-0250 - logic femoral ps cem left sz 5 serial: (b)(6), 510k: k033883, udi: (b)(4), product code: jwh.02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t serial: (b)(6), 510k: k101981, udi:(b)(4), product code: jwh.200-02-38 - three peg patella 38mm serial: (b)(6), 510k: k932690, udi: (b)(4), product code: jwh.
 
Additional Manufacturer Narrative
Concomitants: (b)(6), 02-010-01-0250 - logic femoral ps cem left sz 5.(b)(6), 02-012-35-5009 - logic tibia ps mod insrt sz 5 9mm.(b)(6), 200-02-38 - three peg patella 38mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Correction: please disregard this report as it was reported in error.Event was previously reported under report #1038671-2024-03045, 1038671-2024-03046, and 1038671-2024-02886.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 5F / 4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20054105
Report Number1038671-2024-03055
Device Sequence Number12762077
Product Code JWH
UDI-Device Identifier10885862004048
UDI-Public10885862004048
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2025
Device Catalogue Number02-012-45-5040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown